# SDR SWIA202161225

- Difficulty date: July 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR, AFT DRAG ANGLE: SUSPECT A CRACK IN THE RADIUS NEAR THE POWER-ASSIST    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, AND DRAWING 601R31707 REV -E
